Research Repository

Containment Control of Linear Multiagent Systems with Aperiodic Sampling and Measurement Size Reduction

Zhang, D, Shi, Peng ORCID: 0000-0001-8218-586X and Yu, L (2018) Containment Control of Linear Multiagent Systems with Aperiodic Sampling and Measurement Size Reduction. IEEE Transactions on Neural Networks and Learning Systems, 29 (10). 5020 - 5029. ISSN 2162-237X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Laplacian matrix; discrete-time switched linear system; control algorithms; linear dynamic systems; Lyapunov stability
Subjects: Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 06 Dec 2018 22:56
Last Modified: 16 Sep 2019 06:51
URI: http://vuir.vu.edu.au/id/eprint/37623
DOI: https://doi.org/10.1109/TNNLS.2017.2784365
ePrint Statistics: View download statistics for this item
Citations in Scopus: 33 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar